Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Mebeverine is a drug that falls underneath a class of medications classified as antispasmodics. It contains mebeverine hydrochloride as an active ingredient which reacts to relieve symptoms of Irritable Bowel Syndrome(IBS).
Mebeverine is an effective way of managing and controlling the spasms of the intestines. It relaxes the muscles of the intestine, thus relieving the patient of stomach pains, small pellet like stools and abdominal cramps. It is a prescription drug hence ensure that you adhere to the instructions provided for effective use. Normally, it takes 10 to 14 days for symptoms to disappear hence if symptoms worsen after two weeks seek immediate medical help.
Mebeverine is recognized as an effective treatment against, spastic constipation, irritable bowel syndrome, spastic colitis and mucous colitis. It is not recommended for children or persons under the age of 18 years.
Mebeverine requires a prescription; hence you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Each unit of Mebeverine contains 100 tablets. The maximum order is of two units, which can be purchased online to be sent directly to you by Next Day Delivery.
Mebeverine is not recommended for persons under the age of 18 years. This medication comes in the form of film-coated tablets, each carrying strength of 135mg of the active ingredient mebeverine hydrochloride. Take this medication as prescribed by your doctor or pharmacist.
Usually, the recommended dose is one tablet, three times a day. Do not exceed this limit.
Always check the label and read instructions before beginning treatment.
As mentioned before Mebeverine 135mg film-coated tablets are obtained with a prescription. Therefore follow the instructions given by the doctor and read the patient information leaflet before use.
Take a whole tablet of Mebeverine 20 minutes before a meal. The usual recommended dose is one tablet three times a day. Do not exceed the limit of three tablets per day. When symptoms improve, the doctor might decrease your dosage.
However, if symptoms persist or worsen, seek medical help.
Mebeverine should be swallowed whole, with a glass of water and not chewed.
This medication works by relaxing the muscles in the gastrointestinal tract.
Spasms of these muscles are the cause of your pain and of the other IBS symptoms such as constipation, diarrhoea, flatulence, bloating or pellet-like stools.
Mebeverine is used to treat irritable bowel syndrome, spastic constipation, spastic colitis, mucous colitis and chronic irritable colon.
Mebeverine is available on prescription. For practical use, ensure that you follow the doctor’s/pharmacist’s instructions. Usually, the recommended dose is a maximum of three tablets in a day. However, this may change once your symptoms improve. The treatment takes 10 to 14 days therefore if symptoms persist or worsen after this period seek immediate medical attention.
Do not stop treatment unless the doctor asks you to.
The main side effects of using this medication are the following: itchiness or hives, redness of the skin, swelling of the face, lips, tongue, throat, neck, or difficulty in breathing.
If any of these occur, you’re having an allergic reaction and you should inform your doctor immediately.
If you get any of the above side effects, including those not mentioned on the patient leaflet enclosed, seek immediate medical assistance from your GP or a hospital.
Mebeverine contains lactose, hence if you’re intolerant to some sugars, inform your doctor before you begin the treatment.
Side effects vary from patient to patient. Therefore should you require any further advice, please speak to your doctor or consult our specialists at Click Pharmacy.
Do not begin this treatment if you are allergic to mebeverine hydrochloride or any other ingredient listed on the product. In case your symptoms worsen, or you develop new symptoms upon taking Mebeverine, talk to your doctor or pharmacist. Also, inform your doctor if you have liver or kidney problems before taking this medicine. Mebeverine doesn’t interact with other drugs, but you should inform your doctor if you're on prescription or non-prescription medication before you begin treatment.
It is stated that you can drink alcohol while taking this treatment. However, if you are pregnant, planning to get pregnant or are currently breastfeeding, ask your doctor about the suitability of this medication.
If this medication has reached the expiry date, (last day of the month) do not use it.
Mebeverine is not suitable for children and persons under the age of 18 years.
All of the above medications are antispasmodics that treat irritable bowel syndrome. Mebeverine and Colofac are similar only that Colofac is the branded version of Mebeverine. The two have the active ingredient mebeverine hydrochloride, although Colofac stands as the expensive treatment between the two. Even though Mebeverine is cheaper, it is just as effective as Colofac.
Buscopan is also an antispasmodic, but instead of having mebeverine hydrochloride as the active ingredient it has hyoscine butylbromide. It is also an effective treatment against irritable bowel syndrome and abdominal cramps.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
11 August 2020